Multiple stochastic integrals: Projection and iteration

Bruce Hajek, Eugene Wong

Research output: Contribution to journalArticle

Abstract

Multiple stochastic integrals are defined relative to a class of sets. The classic cases of multiple Wiener integral and Ito integral (as well as its generalization by Wong-Zakai-Yor) are recovered by specializing the class of sets appropriately. Any square-integrable functional of the Wiener process has a canonical representation in terms of the integrals. Formulas are given for projecting a stochastic integral onto the space of Wiener functionals and for representing multiple stochastic integrals as iterated integrals. Applications to a change in probability measure arising in a signal detection problem are given.

Original languageEnglish (US)
Pages (from-to)349-368
Number of pages20
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume63
Issue number3
DOIs
StatePublished - Sep 1 1983

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Multiple stochastic integrals: Projection and iteration'. Together they form a unique fingerprint.

  • Cite this